# SDR 06FDEA03233

- Difficulty date: September 10, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 48,444 hours, 9,956 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 TANK ACCESS PANEL 634CT INTERIOR BETWEEN STR 8 AND STR 9 TEE   ANGLE FOUND CRACKED.  TEE ANGLE AT RHW NO. 3 TANK BETWEEN STRINGER 8 AND STRINGER 9 REMOVED AND   REPLACED AS PER   SRM 51-33-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
